Home > Research > Publications & Outputs > Real space renormalization and the anderson mod...


Text available via DOI:

View graph of relations

Real space renormalization and the anderson model in one dimension

Research output: Contribution to Journal/MagazineJournal articlepeer-review

<mark>Journal publication date</mark>1/01/1980
<mark>Journal</mark>"Physics Letters, Section A: General, Atomic and Solid State Physics"
Issue number5-6
Number of pages3
Pages (from-to)471-473
Publication StatusPublished
<mark>Original language</mark>English


It is demonstrated that the relationship between the spatial variation of the wavefunction of a disordered system and the renormalized hamiltonian Hn obtained using the decimation method, appears to be a function of the dimensionality and that in one dimension, Hn scales to zero for all values of the disorder.